MathSciNet Relay Station
MathSciNet bibliographic data
MR1948117 (2003m:46086) 46L05 (46B04 46B20 46L10)
Bunce, Leslie J.; Peralta, Antonio M. The alternative Dunford-Pettis property in $C\sp *$-algebras and von Neumann preduals. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1251–1255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement